Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Rigevidon combined pill. Having heavy bleeding continuously. When will it stop?

I started taking the Rigevidon combined pill two and a half weeks ago on the first day of my period. I had very light bleeding for the first couple of weeks, and since the weekend I have been having heavier bleeding. It is not very heavy, but shows no sign of slowing down. I only have a couple more pills in this packet. I think this is fairly norma, but when can I expect my period to end? What effect will the week of no pills have on it?
Asked On : Sun, 18 Nov 2012
Answers:  0 Views:  724 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor